Rank-2 Fano bundles over a smooth quadric Q 3
dc.contributor.author | Sols Lucía, Ignacio | |
dc.contributor.author | Szurek, Michal | |
dc.contributor.author | Jaroslaw A., Wiśniewski | |
dc.date.accessioned | 2023-06-20T18:41:51Z | |
dc.date.available | 2023-06-20T18:41:51Z | |
dc.date.issued | 1991-03 | |
dc.description | The Pacific Journal of Mathematics grants permission to deposit that article. Yours truly, Robert F. Brown President, Pacific Journal of Mathematics | |
dc.description.abstract | In the present paper we examine rank-2 stable bundles over Q3 with c1 = 0 and c2 = 2 or 4. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/20302 | |
dc.identifier.doi | 10.2140/pjm.1991.148.153 | |
dc.identifier.issn | 0030-8730 | |
dc.identifier.officialurl | http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.pjm/1102644787 | |
dc.identifier.relatedurl | http://projecteuclid.org/DPubS?Service=UI&version=1.0&verb=Display&handle=euclid | |
dc.identifier.relatedurl | http://msp.org/pjm/1991/148-1/pjm-v148-n1-p10-s.pdf | |
dc.identifier.relatedurl | http://msp.org/pjm/1991/148-1/index.xhtml | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/58338 | |
dc.issue.number | 1 | |
dc.journal.title | Pacific Journal of Mathematics | |
dc.language.iso | eng | |
dc.page.final | 159 | |
dc.page.initial | 153 | |
dc.publisher | Pacific Journal of Mathematics | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 512 | |
dc.subject.keyword | Chern classes | |
dc.subject.keyword | Rank-2 Fano bundles | |
dc.subject.keyword | Vector-bundles | |
dc.subject.ucm | Álgebra | |
dc.subject.unesco | 1201 Álgebra | |
dc.title | Rank-2 Fano bundles over a smooth quadric Q 3 | |
dc.type | journal article | |
dc.volume.number | 148 | |
dcterms.references | E.Arrondo, Ch. Peskine andI. Sols, Characterization of the spnor bundles by the vanishing of intermediate cohomology,to appear. W. Barth, Moduli of vector bundles on theprojective plane, Invent. Math.,42 (1977), 63-91. L.Ein and I.Sols, Stable vectorbundles onquadrichypersurf aces,Nagoya Math. J., 96(1984), 11-22. R.Hartshorne,Stable reflexive sheaves,Math. Ann., 254(1980), 121-176. Ch.Okonek, M.Schneider andH.Spindler, VectorBundles on Complex Pro- jective Spaces, Birkhauser1981. G.Ottaviani, Criteres de scindagepour les fibres vectorielssur lesgrassmanni- ennes et les quadriques.C.R.Acad. Sci.Paris, t. 305Serie 1, (1987), 257-260. M. Szurek andJ. A. Wisniewski, Fano bundles over P3 and Q$, Pacific J. Math., 141, No. 1 (1990), 197-208. | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 6d35def4-3d5f-4978-800f-82b7edf76b5d | |
relation.isAuthorOfPublication.latestForDiscovery | 6d35def4-3d5f-4978-800f-82b7edf76b5d |
Download
Original bundle
1 - 1 of 1